No. You are most probably addicted to the drug. More people die now from prescriptional medications than from traffic accidents. Ask professional help.
Be warned! First of all, if you need that many pills to obtain relief, it sounds like you need some other forms of treatment to help you lower your pain. Are these oxycodone tabs mixed with Acetaminophen or plain? If they are a mixture, then you could be ingesting toxic levels of those products. Lastly, if you are taking this many now, what next? Where do you go from here? Options need to be reviewed.
It's Possible. If tolerance has developed, it's possible.Someone who is naive to opioids would stop breathing with this dose. This degree of tolerance would take awhile to develop or be caused by extreme pain like cancer metastasis.This is an unusually high number of pills, someone getting this number would probably be suspected to be diverting some of their meds until proven otherwise.